# SDR CALA2017031700632

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 88,180 hours, 15,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT WHEN THE L4 DOOR IS ARMED,  EMERGENCY LIGHTS ILLUMINATED.  CYCLED EMERGENCY LIGHT ARM SWITCH. OPS CHECKED OK.
